Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. A fast new algorithm for weak graph regularity

A fast new algorithm for weak graph regularity

Thumbnail Image
Download
Name

1801.05037.pdf

Description
Submitted version
Size

197.45 KB

Format

Adobe PDF

Checksum (MD5)

ba9e08de34746bd2757ee918389b3c10

sword-2019-11-24T15:57:49.original.xml (130 B)
Original SWORD entry document
Author(s)
Lovász, László Miklós
•
Zhao, Yufei
Date Issued
September 2019
Journal
Combinatorics, probability & computing
Publisher
Cambridge University Press (CUP)
Citation
Fox, Jacob, László Miklós Lovász and Yufei Zhao. “A fast new algorithm for weak graph regularity.” Combinatorics, probability & computing, vol. 28, no. 5, 2019, pp. 777-790 © 2019 The Author(s)
Version
Original manuscript
Abstract
We provide a deterministic algorithm that finds, in ϵ-O(1) n 2 time, an ϵ-regular Frieze-Kannan partition of a graph on n vertices. The algorithm outputs an approximation of a given graph as a weighted sum of ϵ-O(1) many complete bipartite graphs. As a corollary, we give a deterministic algorithm for estimating the number of copies of H in an n-vertex graph G up to an additive error of at most ϵn v(H), in time ϵ-O H(1) n 2
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike
http://creativecommons.org/licenses/by-nc-sa/4.0/
Persistent DSpace Link
https://hdl.handle.net/1721.1/126175
DOI of Published Version
https://doi.org/10.1017/S0963548319000075
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.